EconPapers    
Economics at your fingertips  
 

Tail Approximations for Sums of Dependent Regularly Varying Random Variables Under Archimedean Copula Models

Christian Yann Robert, Hélène Cossette (), Etienne Marceau () and Quang Huy Nguyen
Additional contact information
Christian Yann Robert: LSAF - Laboratoire de Sciences Actuarielle et Financière - UCBL - Université Claude Bernard Lyon 1 - Université de Lyon
Hélène Cossette: Ecole d'Actuariat - ULaval - Université Laval [Québec]
Etienne Marceau: Ecole d'Actuariat - ULaval - Université Laval [Québec]

Post-Print from HAL

Date: 2017-02-28
References: Add references at CitEc
Citations:

Published in Methodology and Computing in Applied Probability, 2017

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-02006795

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-19
Handle: RePEc:hal:journl:hal-02006795